(V,ρ) invexity and non-smooth multiobjective programming
RAIRO - Operations Research - Recherche Opérationnelle, Volume 32 (1998) no. 4, pp. 399-414.
@article{RO_1998__32_4_399_0,
     author = {Bhatia, D. and Pankaj Kumar Garg},
     title = {$(V, \rho )$ invexity and non-smooth multiobjective programming},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {399--414},
     publisher = {EDP-Sciences},
     volume = {32},
     number = {4},
     year = {1998},
     mrnumber = {1659703},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1998__32_4_399_0/}
}
TY  - JOUR
AU  - Bhatia, D.
AU  - Pankaj Kumar Garg
TI  - $(V, \rho )$ invexity and non-smooth multiobjective programming
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1998
SP  - 399
EP  - 414
VL  - 32
IS  - 4
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1998__32_4_399_0/
LA  - en
ID  - RO_1998__32_4_399_0
ER  - 
%0 Journal Article
%A Bhatia, D.
%A Pankaj Kumar Garg
%T $(V, \rho )$ invexity and non-smooth multiobjective programming
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1998
%P 399-414
%V 32
%N 4
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1998__32_4_399_0/
%G en
%F RO_1998__32_4_399_0
Bhatia, D.; Pankaj Kumar Garg. $(V, \rho )$ invexity and non-smooth multiobjective programming. RAIRO - Operations Research - Recherche Opérationnelle, Volume 32 (1998) no. 4, pp. 399-414. http://archive.numdam.org/item/RO_1998__32_4_399_0/

1.D. Bhatia and P. Jain, Generalized (F, P)-Convexity and Duality for Non-smooth Multiobjective Programming, Optimization, 1994, 31, pp. 153-164. | Zbl

2.C. R. Bector, S. ChandraandV. Kumar, Duality for Minmax Programming Involving V-Invex Functions, Optimization, 1994, 30, pp. 93-103. | MR | Zbl

3.V. Chankongand Y. Y. Haimes, Multiobjective Decision Making, Theory and Methodology, North-Holland, New York. | MR | Zbl

4. F. H. Clarke, Optimization and Non-smooth Analysis, Wiley-Interscience, New York, Numerical Analysis and Application Sciences, 1983, pp. 514-550.

5. R. R. Egudo, Efficiency and Generalized Convex Duality for Multiobjective Programs, Journal of Mathematical Analysis and Applications, 1989, 138, pp. 184-194. | MR | Zbl

6. M. M. Hanson, On Sufficiency of Kuhn-Tucker Conditions, Journal of Mathematical Analysis and Applications, 1981, 80, pp. 544-550. | MR | Zbl

7. M. A. Hanson and B. Mond, Furhter Generalization of Convexity in Mathematical Programming, Journal Information and Optimization Science, 1982, 4, pp. 25-32. | MR | Zbl

8. V. Jeyakumar, Strong and Weak Invexity in Mathematical Programming, Method Oper. Res., 1985, 55, pp. 109-125. | MR | Zbl

9. V. Jeyakumar, Equivalence of Saddle Points and Optima, and Duality for a Class of Non-convex Problems, Journal of Mathematical Analysis and Application, 1988, 130, pp. 334-343. | MR | Zbl

10. V. Jeyakumar and B. Mond, On Generalized Convex Mathematical Programming, Journal of Austral. Math. Soc. (Ser. B), 1992, 34, pp. 43-53. | MR | Zbl

11. V. Preda, On Efficiency and Duality for Multiobjective Programs, Journal of Mathematical Analysis and Application, 1992, 166, pp. 365-377. | MR | Zbl

12. Y. Tanaka M. Fukushima and T. Ibaraki, On Generalized Pseudo Convex Functions, Journal of Math. Analysis and Application, 1989, 144, pp. 342-355. | MR | Zbl

13. P. Wolfe, A Duality Theorem for Nonlinear Programming, Quarterly Application Math., 1961, 19, pp. 239-244. | MR | Zbl